# SDR ABXA9900835

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46097
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57537361
- Condition: Corroded
- Location: Ws 76
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD END OF LOWER LEFT WING SKIN DOUBLER WAS CORRODED.  REPAIRED LEFT WING SKIN DOUBLER AT XRS 76 AND STRINGER 58 IAW ABX REA D857-33115MR.
